MAUDE Adverse Event Report: COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

COVIDIEN CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility name should reflect "(b)(6) hospital (b)(6) hospital" but not all characters fit in that field.The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the catheter detached from the tube at the connecting part.
 
Additional Manufacturer Narrative
A device history record could not be reviewed because a lot number could not be provided by the customer.However, all record from manufacturing lots were reviewed and ensure that products were released meeting all quality release specifications at the time of manufacture.One sample was received for evaluation.An analysis of the returned sample determined that the catheter was detached from the tube at the connection.The reported condition has been confirmed.The potential root cause is due to a miss-alignment of the equipment used during the manufacturing process for the pvc tubing.The action plan will be to install monitoring equipment into the extruder to measure the outer diameter during the extrusion process.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10005910
Report Number9612030-2020-02457
Device Sequence Number2897646
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date08/11/2020
Patient Sequence Number1